Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Why does my mouth shake while doing a task? Focal dystonia?

helo doctor, Im shibin justin, kerala, india. my problem is that while reading a book or sitting simple my head is shaking upwards and downwards and my mouth is shaking to one part. one day my head was hit on the wall and after that a slight breeze coming form my ear and at that time my head is shaking. i consulted a neurologist 4years back. at that time it had come. he told that it is a movement disorder and the disease is named focal dystonia . i have had so many medicines, but it is not cured. what i have to do now? please advice me.
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
The symptoms explained appears to be more of tremors, whether essential or dystonic needs to be assessed. Its not clear what medications you have taken. If medications are not helping then consult a movement disorders specialist, who can probably suggest alternative approaches depending upon symptoms.
Answered: Fri, 21 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor